EconPapers    
Economics at your fingertips  
 

Apportioning of risks via stochastic dominance

Louis Eeckhoudt, Harris Schelsinger and Ilia Tsetlin

No 2096, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2009-01-01
Note: In : Journal of Economic Theory, 144, 994-1003, 2009
References: Add references at CitEc
Citations: View citations in EconPapers (98)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Apportioning of risks via stochastic dominance (2009) Downloads
Working Paper: Apportioning of risks via stochastic dominance (2009)
Working Paper: Apportioning of Risks via Stochastic Dominance (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:2096

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-27
Handle: RePEc:cor:louvrp:2096